# SDR U2RA201611270001

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 72,103 hours, 21,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 33683
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,163 hours, 807 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOPERATIVE    REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07.
